# SDR C2XA10CL116

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 11,303 hours, 6,684 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: SYLC518361
- Part serial: 2142
- Condition: Faulty
- Location: Ram Air Valve
- Part time: 11,304 hours, 6,685 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD FLT 5789 THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT RAM AIR VALVE LINEAR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
